skin-hair-icon
Skin- face
Hi Greetings, I used betnovate n for long time. Recently my friends said it's harmful to skin. I stopped using it. After 2 days the problem has started. The skin is becoming dark. Dark marks arround mouth, nose and forehead. The skin is burning and itching heavily. The pimples are growing large continuously. Large pimples behind ears...kindly give me a better solution for this.
104 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

The term for your condition is called Topical steroid damaged facies. The skin on your face becomes dependent on regular supply of the topical steroids. It needs to be stopped or weaned under supervision of a Dermatologist. Skin health should then be restored subsequently.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.